A Ljapunov function for a certain class of self-regulation systems
Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1719-1723
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_9_a17,
author = {B. N. Skachkov},
title = {A {Ljapunov} function for a certain class of self-regulation systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1719--1723},
year = {1969},
volume = {5},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_9_a17/}
}
B. N. Skachkov. A Ljapunov function for a certain class of self-regulation systems. Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1719-1723. http://geodesic.mathdoc.fr/item/DE_1969_5_9_a17/